DOI 10.1016/j.annfar.2013.03.004
[Severe toxic acute liver failure: etiology and treatment].
Аннотация
Many substances, drugs or not, can be responsible for acute hepatitis. Nevertheless, toxic etiology, except when that is obvious like in acetaminophen overdose, is a diagnosis of elimination. Major causes, in particular viral etiologies, must be ruled out. Acetaminophen, antibiotics, antiepileptics and antituberculous drugs are the first causes of drug-induced liver injury. Severity assessment of the acute hepatitis is critical. Acute liver failure (ALF) is defined by the factor V, respectively more than 50% for the mild ALF and less than 50% for the severe ALF. Neurological examination must be extensive to the search for encephalopathy signs. According to the French classification, fulminant hepatitis is defined by the presence of an encephalopathy in the two first weeks and subfulminant between the second and 12th week after the advent of the jaundice. During acetaminophen overdose, with or without hepatitis or ALF, intravenous N-acetylcysteine must be administered as soon as possible. In the non-acetaminophen related ALF, N-acetylcysteine improves transplantation-free survival. Referral and assessment in a liver transplantation unit should be discussed as soon as possible.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.